# SDR CALA2016090895725

- Difficulty date: September 6, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Engine: Iae V2527A5
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO MLG SHOCK ABSORBER FAULT MESSAGE ON ECAM, NO RETRACTION.   SWUNG NLG, NO FAULTS, GEAR SWING NORMAL. IAW TSM PERFORMED BOROSCOPE OF THE ALIGNMENT TANGS, FOUND ENGAGED AND NORMAL. FOUND NLG STRUT H DIMENSION APPROX ONE INCH LOW. SERVICED THE NLG STRUT
